# SDR ASAA2012121293456

- Difficulty date: December 12, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 64,868 hours, 37,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1010731
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE AFT OVERWING EXIT SIGN MISSING.  REPLACED RT AFT OVERWING EXIT SIGN REF IPC 33-51-11-55A. OPS NORMAL REF MM 33-51-02.
